# SDR A6WA201140602

- Difficulty date: July 5, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,198 hours, 17,365 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT THRUST REVERSER LOWER OTBD TRACK AND LUG ARE CHAFED.  REPAIRED DAMAGE IAW REO 601R-78-34-2435, REV E.
